MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Blister (4537)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced blisters and irritation following hair removal treatment using elite iq.Blisters were caused by second degree burn.Cynosure clinical team investigated the event and determined it was inconclusive.Parameters used were within the guidelines.Site relayed patient's previous treatments resulted in a pronounced histamine response, but this treatment was even more pronounced.Patient mentioned she took cold baths when treatment area felt hot.Cynosure clinical states, "warm or hot baths can contribute to adverse responses.It is unknown if the bath was warmer than it should have been." patient applied hydrocostione post treatment as preventative medication.Patient also informed site they visited a burn clinic on (b)(6) 2025, and treatment area was debrided.Cynosure assistant medical director reviewed the images provided and confirms patient healing appropriately without infection, but it is unknown if there will be a permanent injury.Cynosure field servicer engineer (fse) arrived on site and evaluated the device.Fse confirmed device was operating as intended within specification.Blisters and burns are expected side effects from such treatment.Since patient had area debrided, this is considered medical intervention and is reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key23016681
Report Number1222993-2025-00037
Device Sequence Number15830689
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)221010
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
Report Date (Section F) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/17/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/10/2025